RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 6, Pages 52–56 (Mi mz3132)  

A completeness criterion of subgroups of finite covolume in a Lie group

V. V. Gorbatsevich

Moscow Aviation Technological Institute

Full text: PDF file (566 kB)

English version:
Mathematical Notes, 1991, 50:6, 1250–1253

Bibliographic databases:

UDC: 517
Received: 20.04.1990

Citation: V. V. Gorbatsevich, “A completeness criterion of subgroups of finite covolume in a Lie group”, Mat. Zametki, 50:6 (1991), 52–56; Math. Notes, 50:6 (1991), 1250–1253

Citation in format AMSBIB
\Bibitem{Gor91}
\by V.~V.~Gorbatsevich
\paper A~completeness criterion of subgroups of finite covolume in a Lie~group
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 6
\pages 52--56
\mathnet{http://mi.mathnet.ru/mz3132}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1150633}
\zmath{https://zbmath.org/?q=an:0778.22002|0744.22008}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 6
\pages 1250--1253
\crossref{https://doi.org/10.1007/BF01158265}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JC20500029}


Linking options:
  • http://mi.mathnet.ru/eng/mz3132
  • http://mi.mathnet.ru/eng/mz/v50/i6/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:146
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020